I was taking 5mg hydrocodone for a year. Started feeling nausea and stomach pain. CT scan showed
my bladder is about 3 times normal size because of urinary retention. Anybody ever heard if hydro can cause this in men (with enlarged prostate to start with).
Hi Randy. Urinary retention is a side-effect of all opiates for men and women. Were you just taking 5mg per day for a year? The hydros could be exacerbating an existing condition you may have. Talk to your doctor about this in more detail.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.